# SDR ASAA2021022234212

- Difficulty date: February 22, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 18,757 hours, 5,949 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REF T/C 78273000, ENG 2 LONG TIME FAULT 73-10192 INTERNAL EEC FAULT FLT LEG 0&1,. GROUNDED - YES. ACCOMPLISHED T/C 78273000 ON W/O 1860318. VERIFIED NO MAINTENANCE MSG 73-10192 #2 ENGINE. NO LONGER PRESENT IN RECENT FAULTS OR FAULT HISTORY. PERFORMED INITIAL EVALUATION OF B737-900 FIM 73-21 TASK 801. NO MAINT MSG./FAULTS FOUND. MAINT MSG 73-10192 NO LONGER ACTIVE #2 ENGINE. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
